EconPapers    
Economics at your fingertips  
 

Stochastic Partial Differential Equations Driven by General Stochastic Measures

Vadym Radchenko ()
Additional contact information
Vadym Radchenko: Taras Shevchenko National University of Kyiv

A chapter in Modern Stochastics and Applications, 2014, pp 143-156 from Springer

Abstract: Abstract Stochastic integrals of real-valued functions with respect to general stochastic measures are considered in the chapter. For the integrator we assume the σ-additivity in probability only. The chapter contains a review of recent results concerning Besov regularity of stochastic measures, continuity of paths of stochastic integrals, and solutions of stochastic partial differential equations (SPDEs) driven by stochastic measure. Some important properties of stochastic integrals are proved. The Riemann-type integral of random function with respect to the Jordan content is introduced. For the heat equation in $$\mathbb{R}$$ , we consider the existence, uniqueness, and Hölder regularity of the mild solution. For a general parabolic SPDE in $${\mathbb{R}}^{d}$$ , we obtain the weak solution. Integrals of random functions with respect to deterministic measures in the equations are understood in Riemann sense.

Keywords: Stochastic Measure (SM); Stochastic Partial Differential Equations; Parabolic SPDE; Besov Regularity; Mild Solution (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-03512-3_9

Ordering information: This item can be ordered from
http://www.springer.com/9783319035123

DOI: 10.1007/978-3-319-03512-3_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-03512-3_9